Volume 48, Issue 6 p. 895-922
Survey

Hereditary abelian model categories

James Gillespie

Corresponding Author

James Gillespie

Ramapo College of New Jersey, School of Theoretical and Applied Science, 505 Ramapo Valley Road, Mahwah, NJ 07430, USA

[email protected]Search for more papers by this author
First published: 13 September 2016
Citations: 22

2010 Mathematics Subject Classification 18-02, 18E30, 18G35, 18G55, 55-02, 55U35 (primary).

Abstract

We discuss some recent developments in the theory of abelian model categories. The emphasis is on the hereditary condition and applications to homotopy categories of chain complexes and stable module categories.